# SDR AALA2019031219004

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 19,187 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT IN THE CEILING AT ROW 3 WAS INOPERATIVE.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-03.
